# SDR SIMA200306412

- Difficulty date: February 15, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N704PG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145174
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522460013
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL TWO FINDING, FOUND DURING A IMBV INSPECTION GALLEY CENTER BEAM GUSSETT CORRODED.  INSTALLED NEW GALLEY CENTER BEAM GUSSETT IAW EMB 135 SRM 51-20-01, 51-20-03, 51-40-02, 51-40-04, 51-40-06.  (M)
